# SDR WNDA2016FA0000105

- Difficulty date: March 1, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N213HP
- Make and model: Cessna 650
- Aircraft serial: 6500133
- Aircraft time: 8,198 hours, 5,630 cycles
- Engine: Garrtt TFE7313C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838415
- Part serial: 16
- Condition: Overheated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AFTER TAKEOFF, PILOT NOTICED SMOKE IN THE CABIN FOLLOWED BY RT PAC OVERHEAT LIGHT.  AFTER FURTHER INVESTIGATION BY MAINTENANCE FOUND THE RT AIR CYCLE MACHINE TO HAVE A LOCK UP IMPELLER SHAFT.
